Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invertible isotopies


Author: R. H. Crowell
Journal: Proc. Amer. Math. Soc. 14 (1963), 658-664
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1963-0181989-2
MathSciNet review: 0181989
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593-610. MR 0019916 (8:479i)
  • [2] R. H. Fox, On topologies for function spaces, Bull. Amer. Math. Soc. 51 (1945), 429-432. MR 0012224 (6:278d)
  • [3] -, Covering spaces with singularities, Algebraic Geometry and Topology, Princeton Univ. Press, Princeton, N. J., 1957. MR 0123298 (23:A626)
  • [4] H. Freudenthal, Ueber die Enden topologischer Räume und Gruppen, Math. Z. 33 (1931), 692-713. MR 1545233
  • [5] -, Neuaufbau der Endentheorie, Ann. of Math. (2) 43 (1942), 261-279. MR 0006504 (3:315a)
  • [6] J. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0181989-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society